I get sharp headaches, spells of light-headedness and dizziness, fevers on and off?

Hiya. I’m 19 years old (female) and for 2 weeks, my systolic blood pressure has been over 135 and diastolic approximately 89 with 90+bpm at rest. (My blood pressure is normally around 110/75 with 70-80bpm at rest.) I get sharp headaches that come and go, but some don’t go for extended periods of time despite rest and sleep. Since then, when I eat I get acid reflux which temporarily disappears with alkaline foods (i.e. yoghurt) but then comes back. I get spells of light-headedness and dizziness, sometimes feeling nauseous. I’m a univeristy student and have got exams coming up; however, these are not causing me significant stress and my bp hasn’t shot up this much before. I get fevers on and off, and take paracetamol for them. Just before this started, I was feeling extremely low and took 8 25mg phenargan tablets with 2 co-dydramol tablets (500mg/10mg). The day of taking that and 3 days following, I felt like crap and was feeling the above symptoms but in a worse manner, I couldn’t even get out of bed. I’m not prescribed phenargan, so I understand I shouldn’t be using it but I did. Since then I’ve just been taking 2 or so at night every 3 days roughly. Two days after I took the load, I was having horrible acid reflux and burning pain that after talking to a doctor on the phone, he suggested that my thoughts of it being a stomach/peptic ulcer may have been correct; however, the severe symptoms of that assumed peptic ulcer went away after two days of taking ranitidine and paracetamol – I did not disclose me taking those phenargan tablets to the doctor. These problems are still persisting and I can’t approach anyone – please can you help? I’ve also been feeling very fatigued despite not being sleep deprived and as a result of my past, I haven’t spoken to a medical specialist about this but my mental health corresponds to mild-severe depression, perhaps PTSD.

‘Borderline’ anaemic, heavy periods -> take iron tablets.
Vitamin D deficient.
Used to have migraines which stopped around a year ago but blurry vision sometimes comes (perhaps a few times a month).

I am ‘borderline’ anaemic so sometimes I take iron tablets and sometimes I don’t. I’m vitamin D deficient so I take vitamin D3 tablets.

3
Doctor Answers And General Comments : (both members and visitors can post)

avatar
3 Comment threads
0 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
3 Comment authors
Dr MahaveerDr. Ayman DarragDr Ahmed Fawzy Recent comment authors
  Subscribe  
Notify of
Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

Hi
In my opinion you need to do urine test , stool test , TSH , T4 , CBC , ESR
Your symptoms do not add up , it seems like you have more than one problem
Only problem i can think of than can explain your cocktail of symptoms is thyroiditis
We will aslo use the tests to check for viral or h.pyloi infection

Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

90%of your symptoms are referring to thyroid disorders..
Get a thyroid profile and CBC done..
You should then be treated by iron supplement and treatment for your thyroid disorder ..
Thanks

Dr Mahaveer
Member
Dr Mahaveer

hi
seems to be due to hormonal imbalance.
get thyroid and complete hemogram with whole body check up done.
consult a physician.